# SDR 200700001

- Difficulty date: February 6, 2007
- Submitted: March 11, 2007
- Operation: Air carrier
- Aircraft: N522WK
- Make and model: Lear 55LEAR
- Aircraft serial: 088
- Aircraft time: 8,976 hours, 6,385 cycles
- Engine: Garrtt TFE7313A
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Motor
- Part number: 66004238
- Condition: Sticks
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER DUCT OVHT ANNUNCIATOR ILLUMINATED ABOVE FL300 APPROXIMATELY 20 MINUTES INTO FLIGHT. CREW NOTICED THAT THE CREW TEMP INDICATOR READ 4 ON THE SCALE WITH SYSTEM IN MANUAL AND TEMP CONTROL SELECTED TO FULL COLD. CREW INITIATED THE APPROPRIATE ABNORMAL CHECKLIST PROCEDURES WITH CHANGE IN INDICATIONS. THE CREW DECIDED TO RETURN TO THE DEPARTURE AIRPORT AND CHANGE TO LOWER FL. AT FL260, THE CREW TEMP INDICATOR SCALE READING REDUCED AND THE DUCT OVHT ANNUNCIATOR EXTINGUISHED.
